# SDR ASAA2019111871352

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 27,923 hours, 8,889 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Failed
- Location: Rt Ram Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL MASTER CAUTION AIR COND AND RIGHT PACK LIGHT ILLUMINATE. ALL LIGHTS EXTINGUISH WITH RESET. GROUNDED - YES. PERFORMED PACK TEMPERATURE CONTROL BITE PER B737-900 FIM 21-62 TASK 801. BIT FAILED RIGHT RAM AIR DOOR ACTUATOR, PREVIOUS FLIGHT FAILED RIGHT RAM AIR DOOR ACTUATOR. VERIFY PORTION OF THE TEST PASSED AND CLEARED RIGHT RAM AIR DOOR ACTUATOR LIGHT. PERFORMED 2 ADDITIONAL CONTROL BITE TESTS, FAULT DID NOT REOCCUR.
